Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A semi-simple matrix group is of type $ I$


Author: W. Forrest Stinespring
Journal: Proc. Amer. Math. Soc. 9 (1958), 965-967
MSC: Primary 22.00; Secondary 46.00
MathSciNet review: 0104756
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.00, 46.00

Retrieve articles in all journals with MSC: 22.00, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1958-0104756-2
PII: S 0002-9939(1958)0104756-2
Article copyright: © Copyright 1958 American Mathematical Society